Some results in L-fuzzy metric spaces


Efe H.

CARPATHIAN JOURNAL OF MATHEMATICS, vol.24, no.2, pp.37-44, 2008 (SCI-Expanded) identifier identifier

  • Publication Type: Article / Article
  • Volume: 24 Issue: 2
  • Publication Date: 2008
  • Journal Name: CARPATHIAN JOURNAL OF MATHEMATICS
  • Journal Indexes: Science Citation Index Expanded (SCI-EXPANDED), Scopus
  • Page Numbers: pp.37-44
  • Keywords: L-fuzzy metric space, separable metric space, compactness, boundedness, TOPOLOGICAL-SPACES, SET-THEORY
  • Gazi University Affiliated: No

Abstract

The purpose of this paper to prove Baire's theorem and uniform limit theorem for L-fuzzy metric spaces. Also, we show every separable L-fuzzy metric spaces are second countable and subspace of a separable L-fuzzy metric space is separable.